# SDR FDEA201304070740

- Difficulty date: April 7, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 51,750 hours, 16,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N513010
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320-1340 LBL 24.75, SEAT TRACK FLANGE CORRODED.  REPAIR CARRIED OUT IAW SRM 53-00-52, FIG.201, REPAIR 1,OPTION 1, REV.108.  MAJOR REPAIR.
